# SDR DL72W990824

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554574157
- Condition: Cracked
- Location: Bs 690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING HFEC INSP PER SI 4-74176-12AD, REV F, A CRACK INDICATION WAS FOUND BETWEEN BS 681 AND BS 700; AT S4R.  REPAIRED PER ERA 332945-14AD, REV A.
